MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was part of the possible infection and fluid discharge issue.Reportedly, the patient had water sac under the arm, and the icd had been leaking.The physician informed that the patient may have a bacterial infection.The patient added that the water sac had been there for several months.The boston scientific technical services (ts) informed that the icd was not on any advisories and does not leak.No additional adverse patient effects were reported.The icd remains implanted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was part of the possible infection and fluid discharge issue.Reportedly, the patient had water sac under the arm, and the icd had been leaking.The physician informed that the patient may have a bacterial infection.The patient added that the water sac had been there for several months.The boston scientific technical services (ts) informed that the icd was not on any advisories and does not leak.No additional adverse patient effects were reported.The icd remains implanted.Additional information indicated that the icd was explanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental report is being filed to correct the d6b: explant date; g2: report source; h2: follow-up type; h3: device eval by manufacturer; h6: patient codes; and h11: additional mfr narrative.

Brand Name
DYNAGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23669049
Report Number2124215-2025-87398
Device Sequence Number21302689
Product Code LWS
UDI-Device Identifier00802526533860
UDI-Public(01)00802526533860(17)190717
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/17/2019
Device Model NumberD020
Device Catalogue NumberD020
Device Lot Number214510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date02/23/2026
Date Device Manufactured07/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale